Journal article icon

Journal article

Achievements and directions in nonlinear geophysics - Editorial

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atmos Ocean and Planet Physics
Journal:
NONLINEAR PROCESSES IN GEOPHYSICS
Volume:
8
Issue:
4-5
Pages:
191-192
Publication date:
2001
ISSN:
1023-5809
URN:
uuid:536522c3-3bf9-404a-a908-566a26c1a6ef
Source identifiers:
6396
Local pid:
pubs:6396

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP